MathSciNet Relay Station
MathSciNet bibliographic data
MR2774686 14H51 (14N05)
Ballico, E.; Casnati, G.; Notari, R. Canonical curves with low apolarity. J. Algebra 332 (2011), 229–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement